MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG

ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG
Model Number 9-ACP2-007-016
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Angina (1710); Dyspnea (1816); Pericardial Effusion (3271)
Date of Event 06/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2025, a 16mm size amplatzer amulet left atrial appendage occluder was implanted in the patient using a 12f amplatzer torqvue 45x45 delivery sheath.On (b)(6) 2025, the patient presented with late effusion.The cause of effusion was amulet.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 16mm size amplatzer amulet left atrial appendage occluder was implanted in the patient using a 12f amplatzer torqvue 45x45 delivery sheath.On (b)(6) 2025, the patient presented with symptoms such as chest pain and shortness of breath.The physician mentioned the cause of effusion was stabilizing wires and/or disc.The echocardiogram (echo) reveled late effusion.The patient was reported stable.
 
Additional Manufacturer Narrative
An event of patient-device incompatibility (implant-related tissue damage-pericardial effusion) was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.The provided procedural imaging was reviewed by an abbott engineer.Based on the information received, the cause of the reported implant-related tissue damage-pericardial effusion could not be determined.The reported angina and dyspnea appeared to be related to pericardial effusion.The reported serious injury/ illness/impairment was a resulted of case-specific circumstances.There is no indication of a product quality issue with regards to manufacture, design, or labeling.

Brand Name
AMPLATZER AMULET
Common Device Name
CARDIAC PLUG
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela MN 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22484753
Report Number2135147-2025-03821
Device Sequence Number15592136
Product Code NGV
UDI-Device Identifier00811806013459
UDI-Public(01)00811806013459(17)280131(10)8883106
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P200049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9-ACP2-007-016
Device Catalogue Number9-ACP2-007-016
Device Lot Number8883106
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown